Solutional Erosion in the Southern Canadian Rockies
Bibliographic Data
| ID | 8423195 |
|---|---|
| Authors | JOHN J DRAKE (McGill University), Dabney Ford (0000-0002-1743-1662, McMaster University), DEREK C FORD |
| Year | 1976 |
| Volume | 20 |
| Issue | 2 |
| Pages | 158-170 |
| Publication date | 1976-06-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Canadian Geographies / Géographies canadiennes (JOURNAL) |
| Journal identifiers | ISSN: 0008-3658 • E-ISSN: 1541-0064 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1111/j.1541-0064.1976.tb00228.x |
| OpenAlex | W2120160075 |
| Language | EN |
| References cited | 4 |
Art history · Cartography · Citation · Geographer · Geography · Library science · Climate change and permafrost · Computer Science · History · Landslides and related hazards · Soil erosion and sediment transport
| Highly cited | No |
|---|